# SDR CA071128009

- Difficulty date: November 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero BAE1251000A
- Engine: Pwa PW305B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209014
- Condition: Leaking
- Location: Nr 4 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED OIL PRESSURE FLUCTUATIONS AND ILLUMINATION OF THE LOW OIL PRESSURE WARNING INDICATOR. THE ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED.  INVESTIGATION REVEALED DEFECTIVE O-RINGS ON THE  NR4 BEARING TRANSFER TUBES (TC NR 20071128009)
